Open Access

ARTICLE

Minimal Doubly Resolving Sets of Certain Families of Toeplitz Graph

Muhammad Ahmad1, Fahd Jarad2,3,*, Zohaib Zahid1, Imran Siddique1
1 Department of Mathematics, University of Management and Technology, Lahore, 54770, Pakistan
2 Department of Mathematics, Cankaya University, Etimesgut, Ankara, 06790, Turkey
3 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, 40402, Taiwan
* Corresponding Author: Fahd Jarad. Email:
(This article belongs to this Special Issue: Resolvability Parameters and their Applications)

Computer Modeling in Engineering & Sciences 2023, 135(3), 2681-2696. https://doi.org/10.32604/cmes.2023.022819

Received 28 March 2022; Accepted 22 July 2022; Issue published 23 November 2022

Abstract

The doubly resolving sets are a natural tool to identify where diffusion occurs in a complicated network. Many real-world phenomena, such as rumour spreading on social networks, the spread of infectious diseases, and the spread of the virus on the internet, may be modelled using information diffusion in networks. It is obviously impractical to monitor every node due to cost and overhead limits because there are too many nodes in the network, some of which may be unable or unwilling to send information about their state. As a result, the source localization problem is to find the number of nodes in the network that best explains the observed diffusion. This problem can be successfully solved by using its relationship with the well-studied related minimal doubly resolving set problem, which minimizes the number of observers required for accurate detection. This paper aims to investigate the minimal doubly resolving set for certain families of Toeplitz graph Tn(1, t), for t ≥ 2 and n ≥ t + 2. We come to the conclusion that for Tn(1, 2), the metric and double metric dimensions are equal and for Tn(1, 4), the double metric dimension is exactly one more than the metric dimension. Also, the double metric dimension for Tn(1, 3) is equal to the metric dimension for n = 5, 6, 7 and one greater than the metric dimension for n ≥ 8.

Keywords

Family of Toeplitz graph; resolving sets; metric dimension; doubly resolving sets; double metric dimension

Cite This Article

Ahmad, M., Jarad, F., Zahid, Z., Siddique, I. (2023). Minimal Doubly Resolving Sets of Certain Families of Toeplitz Graph. CMES-Computer Modeling in Engineering & Sciences, 135(3), 2681–2696.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 119

    View

  • 82

    Download

  • 0

    Like

Share Link

WeChat scan